Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 10, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2019, 4:48 PM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 42 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 4, 2019, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, MN, Olmsted County, MN
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:55 PM CDT | HAIL 2 | Dodge Center, MN | . |
| Jun 4, 4:55 PM CDT | HAIL 2 | Dodge Center, MN | |
| Jun 4, 4:56 PM CDT | HAIL 1 | Dodge Center, MN | QUARTER-SIZE HAIL. RELAYED VIA SOCIAL MEDIA. |
| Jun 4, 5:00 PM CDT | HAIL 1 | 1 S Kasson, MN | 0.5 TO 1 INCH HAIL. |
| Jun 4, 5:02 PM CDT | HAIL 2 | Dodge Center, MN | |
| Jun 4, 5:02 PM CDT | HAIL 2.5 | Dodge Center, MN | . |
| Jun 4, 5:02 PM CDT | HAIL 2.5 | Dodge Center, MN | |
| Jun 4, 5:04 PM CDT | HAIL 2.75 | Kasson, MN | |
| Jun 4, 5:05 PM CDT | HAIL 2.5 | Dodge Center, MN | |
| Jun 4, 5:07 PM CDT | HAIL 1 | Kasson, MN | CORRECTS PREVIOUS HAIL REPORT OF PING PONG SIZE FROM KASSON. |
| Jun 4, 5:07 PM CDT | HAIL 1.5 | Kasson, MN | PING PONG BALL SIZE HAIL. |
| Jun 4, 5:15 PM CDT | HAIL 0.88 | 1 Ne Byron, MN | NICKEL SIZE HAIL NEAR SOMERBY GOLF COURSE. |
| Jun 4, 5:16 PM CDT | HAIL 1.25 | 1 E Kasson, MN | |
| Jun 4, 5:16 PM CDT | HAIL 1.75 | Kasson, MN | . |
| Jun 4, 5:16 PM CDT | HAIL 1.75 | Kasson, MN | |
| Jun 4, 5:25 PM CDT | HAIL 0.5 | 2 W Kasson, MN | |
| Jun 4, 5:35 PM CDT | TSTM WND GST 69 | Dodge Center, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WUUS53 KARX 042148
SVRARX
MNC039-109-042230-
/O.NEW.KARX.SV.W.0010.190604T2148Z-190604T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
448 PM CDT Tue Jun 4 2019
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northwestern Olmsted County in southeastern Minnesota...
Eastern Dodge County in southeastern Minnesota...
* Until 530 PM CDT.
* At 448 PM CDT, a severe thunderstorm was located near Oronoco, or 7
miles northeast of Mantorville, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Oronoco around 500 PM CDT.
Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
4405 9294
TIME...MOT...LOC 2148Z 233DEG 22KT 4412 9261
HAIL...1.00IN
WIND...60MPH
$$
CA3 follow-up statements
389
WWUS53 KARX 042200
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
500 PM CDT Tue Jun 4 2019
MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
500 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND EASTERN DODGE COUNTIES...
At 459 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public. At 456 PM, quarter sized hail was reported in Dodge
Center .
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Pine Island around 525 PM CDT.
Oronoco around 530 PM CDT.
Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
4405 9294
TIME...MOT...LOC 2159Z 232DEG 11KT 4408 9265
HAIL...1.00IN
WIND...60MPH
$$
CA087
WWUS53 KARX 042205
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
505 PM CDT Tue Jun 4 2019
MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
505 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND EASTERN DODGE COUNTIES...
At 504 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Emergency management. At 503 PM, baseball sized hail was
reported in Kasson.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Pine Island around 525 PM CDT.
Oronoco around 530 PM CDT.
Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
4405 9294
TIME...MOT...LOC 2204Z 232DEG 11KT 4409 9263
HAIL...2.75IN
WIND...60MPH
$$
CA000
WWUS53 KARX 042207
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
507 PM CDT Tue Jun 4 2019
MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
507 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND NORTHEASTERN DODGE COUNTIES...
At 507 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Emergency management. Baseball sized hail has been reported
in Kasson.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Pine Island and Oronoco around 530 PM CDT.
Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Eden, Highway 57 And 570th Street, County Roads
6 And 15 and Salem Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4420 9274 4419 9232 4411 9232 4392 9274
4408 9291
TIME...MOT...LOC 2207Z 230DEG 15KT 4408 9266
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:02 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 4, 3:02 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 302 PM CDT Tue Jun 4 2019 .SHORT TERM...(This evening through Wednesday) Issued at 302 PM CDT Tue Jun 4 2019 Main short-term fcst concerns are SHRA/TSRA chances tonight and potential of a severe threat with them. 18z data analysis had low pressure near the Man/MN border with a cold front southward thru the eastern Dakotas. Locally, a strato-cu deck covered much of the fcst area, left over from the SHRA/TSRA this morning. These clouds holding temps down across much of the fcst area. However elsewhere southerly flow ahead of the low/front was pulling a warm, moist, unstable airmass northward into MN/IA/WI. Main dew point/CAPE axis extended from western/central IA into western MN. Convection across parts of W-C and NW MN ahead of the front early this afternoon while the rest of MN/IA/WI was generally precip free. Model runs of 04.12z initialized well. Solutions similar (as the synoptic scale) as a shortwave over the Dakotas early this afternoon slides into MN this evening, then across WI/IA overnight/early Wed morning, followed by rising hgts/ridging later Wed morning/ afternoon. However, plenty of meso-scale/convection differences impacting the sensible weather outcome tonight. Short-term fcst confidence is average to good this cycle. Airmass continues to destabilize over the area this afternoon as the S-SW lower level flow continues to pull a moisture plume into the region. NAM/GFS still prog a 70F+ sfc dew point plume northward into the area by 00z this evening, which continues to look too robust. ECMWF/RAP with sfc dew points in the 60s look more reasonable based on 18z obs and current state of crop development across the mid/upper MS valley. Either way, model consensus builds a plume of 2K to 3K J/KG MUCAPE over the area for late this afternoon/early this evening. However, 0-3KM and 0-6KM shear progged on the weak side, 15-25kts in the 0-3KM layer, and 15-30kts in the 0-6KM layer. The cold front and shortwave to move into MN this evening, providing the forcing/lift to initiate convection in the airmass over the area. All models initiating convection NW of the fcst area thru the rest of the afternoon with this convection propagating SE into/across most of the fcst area mainly during the mid evening into overnight hours tonight. However, CAMs as well as NAM, GFS, GEM, ECMWF all have a different evolution on the timing/coverage of the convection as it would move SE across the fcst area. Enough CAPE for pulse hail producing TSRA tonight, with potential for a wind threat if storms can evolve into a complex and develop a line/bow echo of storms. This the thinking for the enhanced severe storm risk across portions of the fcst area near/north of I-94 tonight. (What stronger 0-3/0-6KM shear is progged tonight is across the northern portions of the fcst area) See SWODY1 for more info on tonights severe risks. Front goes thru very late tonight/early Wed morning with a switch to NW winds, some drying of the lower levels and rising hgts aloft behind the passing shortwave. After some small SHRA/TSRA chances early Wed morning, a generally dry day expected. Even with some cooling behind the front, mixed 925mb temps support the blend of guidance highs mostly in the mid 70s to lower 80s on Wed. .LONG TERM...(Wednesday night through Tuesday) Issued at 302 PM CDT Tue Jun 4 2019 Wednesday night into Friday...The 04.12z GFS/NAM/ECMWF are in good agreement in building ridge axis into the Upper Great Lakes Region. Subsidence underneath the upper level/surface ridge will allow for mostly sunny skies and dry weather. Temperatures are expected to be near or slightly above normal...with highs rising into the 70s to lower 80s. Main forecast concerns Friday night into Tuesday are precipitation chances Sunday into Tuesday. Upper level ridge breaks down over the Upper Great Lakes Region and upper level trough/closed low slowly moves into the Ohio River Valley Sunday into Tuesday. The forecast area remains on the northern periphery of the closed upper low and provides small chances of showers and thunderstorms mainly over the southern half of the forecast area. The 04.12z GFS/ECMWF/GEM are in decent agreement in digging upper level trough over the Northern Plains States/Upper Great Lakes region Monday into Tuesday. This will produce periodic small chances of showers/thunderstorms across the forecast area early next week. With the upper closed low/upper level trough over the forecast area for much of the period...temperatures will be near to slightly below normal. 04.12z GFS/ECMWF suggest 925mb temperatures to be in the plus 14 to plus 18 degrees celsius range through the period and high temperatures are expected to climb mainly into the 70s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1218 PM CDT Tue Jun 4 2019 Good VFR expected at KRST thru the afternoon and early evening. MVFR deck is looking to move out of the KLSE area by 20z with good VFR thru the rest of the afternoon/early evening. By mid to late evening an approaching front is expected to trigger a line of SHRA/TSRA. Plenty of detail differences on timing/coverage of SHRA/TSRA as the line would move across the taf sites. With confidence in the details on the lower side, added VCTS/CB to the KRST taf 03-06z and KLSE 04-07z for now. As timing details become clearer this can be refined. Front goes thru around 12z Wed, with winds becoming NW behind the front. Will have to watch for a period of MVFR cigs behind the front Wed morning, but for now left any lower deck sct as some weak subsidence should be moving into the area. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM...DTJ AVIATION...RRS
Hazardous weather outlook, Jun 4, 3:45 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 345 PM CDT Tue Jun 4 2019 IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-051100- Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau- La Crosse-Vernon-Crawford-Grant- 345 PM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for parts of northeast Iowa...southeast Minnesota...and southwest Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. One round could move through early to mid evening, while another may hit going into the overnight hours. Storms would post a threat for damaging winds, but could also bring brief heavy rains, lightning, and hail. Flooding continues along portions of the Mississippi River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight chance for thunderstorms Wednesday morning. A small chance of thunderstorms is forecast from Saturday night through Monday morning. Severe weather is not expected. Flooding will continue along portions of the Mississippi River. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044- 055-051100- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted- Mower-Fillmore-Taylor-Clark-Jackson-Monroe-Juneau-Adams-Richland- 345 PM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected tonight. The first threat of storms will move in early this evening, while a second line of storms could impact the area from late evening into the overnight hours. While damaging winds will be the main expected impact, storms will also bring a threat for brief heavy rain, lightning, and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight chance for thunderstorms Wednesday morning. A small chance of thunderstorms is forecast from Saturday night through Monday morning. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Shea
In the hours before
Special weather statement, Jun 4, 2:27 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
227 PM CDT Tue Jun 4 2019
IAZ008>011-018-019-029-030-MNZ094-095-WIZ054-061-042045-
Clayton-Floyd-Winneshiek-Chickasaw-Howard-Fayette-Allamakee-Mitchell-
Fillmore-Mower-Crawford-Grant-
227 PM CDT Tue Jun 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MITCHELL...
HOWARD...CLAYTON...FAYETTE...SOUTHWESTERN ALLAMAKEE...NORTHEASTERN
FLOYD...WINNESHIEK...CHICKASAW...SOUTHEASTERN MOWER...SOUTHWESTERN
FILLMORE...SOUTHERN GRANT AND SOUTHWESTERN CRAWFORD COUNTIES...
At 226 PM CDT, radar indicated thunderstorms were located along a
line extending from near Adams Minnesota to 6 miles south of
Garnavillo Iowa. Movement was east at 20 mph.
Wind gusts of 30 mph and pea size hail are possible with the
stronger of the storms.
Locations impacted include...
Decorah, Oelwein, Prairie Du Chien, Waukon, Cresco, New Hampton, West
Union, Guttenberg, Preston, Elkader, Spring Valley, Postville,
Monona, Fayette, Strawberry Point, Grand Meadow, Harmony, Calmar,
Cassville and Fredericksburg.
If a storm approaches your locations, seek shelter inside a building
until it passes.
LAT...LON 4291 9208 4291 9247 4367 9281 4380 9217
4266 9058 4268 9090 4266 9090 4264 9208
TIME...MOT...LOC 1926Z 252DEG 19KT 4358 9260 4277 9126
RRSSpecial weather statement, Jun 4, 3:14 PM CDT, 1 hour 34 minutes before
Special Weather Statement National Weather Service La Crosse WI 314 PM CDT Tue Jun 4 2019 IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-042215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Austin, Preston, Caledonia, Viroqua, Prairie Du Chien, Richland Center, and Platteville 314 PM CDT Tue Jun 4 2019 ...Scattered Storms For The Rest Of The Afternoon... Scattered thunderstorms will march east across parts of the area through the rest of the afternoon, mostly south of Interstate 90. The stronger storms will produce brief, heavy downpours...pea sized hail...and wind gusts to 30 mph.
Special weather statement, Jun 4, 4:22 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service La Crosse WI
422 PM CDT Tue Jun 4 2019
MNZ086-087-042215-
Olmsted-Dodge-
422 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OLMSTED AND DODGE
COUNTIES...
At 421 PM CDT, a strong thunderstorm was located over Mantorville,
moving northeast at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco,
Wasioja, Douglas, Eden, South Troy, and Potsdam.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4420 9274 4420 9233 4419 9232 4411 9232
4388 9282 4403 9298
TIME...MOT...LOC 2121Z 231DEG 26KT 4406 9274
CALocal storm report, Jun 4, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST DODGE CENTER 44.03N 92.85W
06/04/2019 M46 MPH DODGE MN AWOS
&&
SHEALocal storm report, Jun 4, 4:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL KASSON 44.03N 92.75W
06/04/2019 E0.25 INCH DODGE MN PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:42 AM CDT | Special Weather Statement | ARX | Houston | 93 min |
| Jun 4, 2:27 PM CDT | Special Weather Statement | ARX | Fillmore, Mower | 78 min |
| Jun 4, 4:22 PM CDT | Special Weather Statement | ARX | Dodge | 53 min |
| Jun 4, 5:11 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha, Winona | 79 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 49 min |
| Jun 4, 5:14 PM CDT | Areal Flood Advisory | ARX | Dodge | 3 hr |
| Jun 4, 5:23 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 52 min |
| Jun 4, 5:51 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower, Olmsted | 54 min |
| Jun 4, 5:58 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 62 min |
| Jun 4, 6:04 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Winona | 56 min |
| Jun 4, 6:20 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 57 min |
| Jun 4, 6:50 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.